# SDR UALA2009101503235

- Difficulty date: October 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 35,333 hours, 9,408 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL ABOVE ROW 17 EXIT INOP.  RELAMPED EMERGENCY LIGHT ABOVE ROW 17 EXIT DOOR AND OPS CHECK GOOD.
